# SDR IPXA2015032087224

- Difficulty date: March 4, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 15,531 hours, 10,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960306200
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, LT WING CENTER FLAP, UPPER SURFACE, SKIN CHAFED, 81-85" FROM INBD END, 24" FROM L/E.  ACCOMPLISHED REPAIR IAW SRM REV 26, 57-50-00, FIG 205.
